Cart (Loading....) | Create Account
Close category search window
 

Complex Normalization of Scattering Matrices and the Problem of Compatible Impedances

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

A new complex normalization procedure for scattering matrices is reviewed and an existence theorem is presented for determining whether a given matrix is the scattering matrix of a passive system with a known complex normalization. The new technique is applied to the problem of impedance transformation using lossless networks (compatible impedances), and the technique is shown to lead to the problem's complete solution. Examples which -illustrate the procedure are given.

Published in:

Circuit Theory, IEEE Transactions on  (Volume:12 ,  Issue: 4 )

Date of Publication:

Dec 1965

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.